Lelong Numbers and Vector Bundles
Journal article, 2017

We study Lelong numbers and integrability indices for (Formula presented.)-invariant singular metrics on vector bundles over the disk.

Curvature

Holomorphic vector bundle

Lelong numbers

Author

Bo Berndtsson

Chalmers, Mathematical Sciences, Algebra and geometry

Journal of Geometric Analysis

1050-6926 (ISSN)

Vol. 30 3 2361-2376

Subject Categories

Mathematics

DOI

10.1007/s12220-017-9873-5

More information

Latest update

12/17/2020